# SDR 2002F01026

- Difficulty date: November 13, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N207RG
- Make and model: Lear 24E
- Aircraft serial: 339
- Aircraft time: 8,012 hours, 7,399 cycles
- Engine: Ge CJ610*
- Engine time: 5,633 hours, 5,047 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 37D401672P106
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING IN-FLIGHT OPERATIONS THE PILOT REPORTED AN UNSAT INDICATION OF THE RT ENGINE ANTI-ICE SYS. AFTER REMOVING THE COWLING, THE ANTI-ICE VALVE BLEED AIR SUPPLY LINE CONNECTOR HOSE WAS FOUND TO BE RUPTURED AND COMPLETELY TORN FREE. THE ANTI-ICE VALVE BLEED AIR SUPPLY LINE HAD ALSO CRACKED AROUND THE MOUNTING FLANGE AND COMPLETELY PULLED AWAY FROM THE ANTI-ICE VALVE. HOT BLEED AIR WAS NOW BLOWING DIRECTLY ONTO THE ANTI-ICE VALVE CONNECTOR PLUG WHICH MELTED THE PIN SOLDER AND ALLOWED THE ELECTRICAL WIRE TO PULL OUT OF THE PLUG INTO THE ENGINE BAY. IT SHOULD ALSO BE NOTED THAT AN AS REMOVED REPLACEMENT BLEED AIR LINE WAS ORDERED AND DURING AN INCOMING INSPECTION FOUND TO BE CRACKED AT THE SAME LOCATION.
